# SDR SWAA960824

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERV CHECK, FOUND AIRSTAIRS CUTOUT, FWD UPPER SUPPORT STRUCTURE FOR FWD DOOR STOP CRACKED AND EXTENDING OUT FROM UNDER STOP.  REPAIRED PER BOEING SRM.
